MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X25 ST; PROSTHESIS, SCREW

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X25 ST; PROSTHESIS, SCREW
Catalog Number 180552
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was implanted with a shoulder arthroplasty.Subsequently, the patient was revised due dislocation.It was noted that 2 screws were also revised due to unkowns reasons.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: comp rvrs shldr glnsp std 36mm cat#115310 lot#j7777247.Comp lk scr 3.5hex 4.75x25 st cat#180552 lot# 66783812.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP LK SCR 3.5HEX 4.75X25 ST
Common Device Name
PROSTHESIS, SCREW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22586248
Report Number0001825034-2025-02215
Device Sequence Number4540146
Product Code PHX
UDI-Device Identifier00880304677159
UDI-Public(01)00880304677159(17)340619(10)66794981
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number180552
Device Lot Number66794981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale